# SDR U5QA202402100126

- Difficulty date: February 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N340JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20109
- Aircraft time: 6,611 hours, 4,065 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RED LEFT ENG. LOW OIL PRESS LIGHT AT CRUISE FL430. PRESSURE INDICATED APPROX 28 PSI, THEN WENT UP TO 35-36 PSI AND LIGHT WENT OUT. RETARDED THE LEFT THRUST LEVER TOWARDS IDLE AND LIGHT REMAINED OUT, BUT THEN CAME ON THEN BACK OFF 2 OR 3 TIMES. FINALLY IT CAME ON AND STAYED ON. SHUT ENG DOWN INFLT.  MX C/A: FOUND OIL CAP REMOVED, SERVICED AND REINSTALLED.  ACFT STILL IN WORK WITH STANDARD AERO EVALUATING ENGINE ALONGSIDE HONEYWELL REPS AND MX CONTROL.
